# SDR QXEA2012022700183

- Difficulty date: February 25, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 26,166 hours, 27,345 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 301-564
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD SEAT TRACK HAS GOUGES AND AREAS OF CORROSION ON TOP SURFACE AND IN CLAW AREA BETWEEN STA X301.000 AND X564.500.  REMOVED CORROSION IAW RD 8/4-53-884.  CONFIRMED BLENDED AREA CRACK FREE REF NTM 51-00-01-250-801 PT 6.  SEAT TRACK FOUND TO BE WITHIN LIMITS OF RD 8/4-53-4289.  COMPLIED WITH TASK CARD RD 8/4-53-4289.
